# SDR ASAA2021091335948

- Difficulty date: September 13, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 20,725 hours, 6,553 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012610
- Condition: Debonded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENG. FAN BLADE LUBE SPACERS 1,2,3,5,14,AND 23 ELASTOMERS ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #2 ENG. FAN BLADE SPACERS 1,2,3,5,14, AND 23 REF. T/C 78472010.
